# SDR FDEA201702110514

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Frm 23
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT  FRAME 23 SPLICE IS DAMAGED BETWEEN STINGERS 8 AND 9.   REMOVED, FABRICATED, AND INSTALLED THE FRAME SPLICE IAW DWG 53770903 AND SRM 51-40-21.
